Mohamed M. S. Nasser
Title
Cited by
Cited by
Year
The Riemann-Hilbert problem and the generalized Neumann kernel on multiply connected regions
R Wegmann, M Nasser
Journal of Computational and Applied Mathematics 214 (1), 36-57, 2008
702008
Numerical conformal mapping via a boundary integral equation with the generalized Neumann kernel
MMS Nasser
SIAM Journal on Scientific Computing 31, 1695-1715, 2009
652009
A boundary integral equation for conformal mapping of bounded multiply connected regions
MMS Nasser
Comput. Methods Funct. Theory 9, 127-143, 2009
582009
Boundary Integral Equations with the Generalized Neumann Kernel for Laplace's Equation in Multiply Connected Regions
MMS Nasser, AHM Murid, M Ismail, EMA Alejaily
Applied Mathematics and Computation 217, 4710-4727, 2011
502011
Numerical conformal mapping of multiply connected regions onto the second, third and fourth categories of Koebes canonical slit domains
MMS Nasser
Journal of Mathematical Analysis and Applications 382, (2011) 47–56, 2011
492011
The Riemann–Hilbert problem and the generalized Neumann kernel
R Wegmann, AHM Murid, MMS Nasser
Journal of computational and applied mathematics 182 (2), 388-415, 2005
462005
Linear integral equations for conformal mapping of bounded multiply connected regions onto a disk with circular slits
AWK Sangawi, AHM Murid, MMS Nasser
Applied Mathematics and Computation, 2011
322011
A fast boundary integral equation method for conformal mapping of multiply connected regions
MMS Nasser, FAA Al-Shihri
SIAM Journal on Scientific Computing 35 (3), A1736-A1760, 2013
312013
Eigenproblem of the generalized Neumann kernel
AHM Murid, MMS Nasser
Bull. Malaysia. Math. Sci. Soc.(second series) 26, 13-33, 2003
302003
Fast solution of boundary integral equations with the generalized Neumann kernel
MMS Nasser
Electronic Transactions on Numerical Analysis 44, 189-229, 2015
282015
Numerical conformal mapping of multiply connected regions onto the fifth category of Koebe’s canonical slit regions
M Nasser
Journal of Mathematical Analysis and Applications 398, 729-743, 2013
282013
The Schottky–Klein prime function: a theoretical and computational tool for applications
DG Crowdy, EH Kropf, CC Green, MMS Nasser
IMA Journal of Applied Mathematics 81 (3), 589-628, 2016
242016
A boundary integral method for the Riemann–Hilbert problem in domains with corners
MMS Nasser, AHM Murid, Z Zamzamir
Complex Variables and Elliptic Equations 53 (11), 989-1008, 2008
242008
The Riemann-Hilbert problem and the generalized Neumann kernel on unbounded multiply connected regions
MMS Nasser
The University Researcher (IBB University Journal) 20, 47-60, 2009
172009
Annulus with Circular Slit Map of Bounded Multiply Connected Regions via Integral Equation Method
ALIWK SANGAWI, ALIHM MURID, MMS NASSER
BULLETIN of the MALAYSIAN MATHEMATICAL SCIENCES SOCIETY 35 (4), 945-959, 2012
162012
Numerical conformal mapping and its inverse of unbounded multiply connected regions onto logarithmic spiral slit regions and straight slit regions
AAM Yunus, AHM Murid, MMS Nasser
Proceedings of the Royal Society A: Mathematical, Physical and Engineering …, 2014
152014
Fast and accurate computation of the logarithmic capacity of compact sets
J Liesen, O Sète, M Nasser
Computational Methods and Function Theory 17 (4), pp 689-713, 2017
13*2017
Numerical evaluation of conformal mapping and its inverse for unbounded multiply connected regions
AAM Yunus, AHM Murid, MMS Nasser
Bull. Malays. Math. Sci. Soc. (2) 37(1) (2014), 1-24, 2014
132014
Parallel slits map of bounded multiply connected regions
AWK Sangawi, AHM Murid, MMS Nasser
J. Math. Anal. Appl. 389, 1280–1290, 2012
132012
Solving Riemann problem using Fredholm integral equation of the second kind
AHM Murid, M Razali, M Nasser
Prosiding Simposium Kebangsaan Sains Matematik Ke-10 Jabatan Matematik …, 2002
132002
The system can't perform the operation now. Try again later.
Articles 1–20